Quasi-compactness of transfer operators for contact Anosov flows

    Research output: Contribution to journalArticlepeer-review

    56 Citations (Scopus)


    For any Cr contact Anosov flow with r ≥ 3, we construct a scale of Hilbert spaces, which are embedded in the space of distributions on the phase space and contain all the Cr functions, such that the one-parameter family of transfer operators for the flow extend to them boundedly and that the extensions are quasi-compact. We also give explicit bounds on the essential spectral radii of those extensions in terms of differentiability r and the hyperbolicity exponents of the flow.

    Original languageEnglish
    Pages (from-to)1495-1545
    Number of pages51
    Issue number7
    Publication statusPublished - 2010

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics
    • Physics and Astronomy(all)
    • Applied Mathematics


    Dive into the research topics of 'Quasi-compactness of transfer operators for contact Anosov flows'. Together they form a unique fingerprint.

    Cite this